# SDR DALA2024070706831

- Difficulty date: June 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,381 hours, 17,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 1810 DURING TAXI HAD "R CTR ENTRY DOOR" MSG. CORRECTIVE ACTION: T/S PER B767-400 FIM 52-71 AND 32-09 TARGET TEST PASS. NO CURRENT FAULT. INSPECTED SENSOR S224 FOUND WIRE NOT SECURED TO STRUCTURE, SECURE WIRE. OK FOR SVC. (5307160)
